# SDR ASAA0440021

- Difficulty date: February 4, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022602
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

GYR - FOUND FLOOR TRACK LIGHTING SYSTEM AT THE OVERWING EMERGENCY EXIT HAS 6 WHITE LIGHTS THAT ARE NOT ILLUMINATED AND HAS EXPOSED WIRES.  RECONNECTED WIRES.  REINSTALLED COVER RAIL, FLOOR TRACK LIGHTING OPS CHECK NORMAL.  (M)
